# SDR ASAA2015120214084

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,922 hours, 10,591 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OBSERVED, FMC DISAGREE, MEASSAGE AFTER LANDING.  MESSAGE EXTINGUISHED AFTER 2-3 MINUTES.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 835.  SYS CHECKS NORMAL.  NO FAULT FOUND.
